# SDR UPS02439278

- Difficulty date: August 14, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3 PYLON - O/B AFT UPPER MOUNT HALF  MOON PANEL CUTOUT WORN AT FWD PORTION.  NR 3 PYLON O/B AFT UPPER MOUNT HALF MOON PANEL CUTOUT REPAIRED AS PER SRM 54-30-03 FIG 35 AND FIG 36.
